Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hörmander's condition and a convolution operator generalizing Riesz potentials


Author: Jong-Guk Bak
Journal: Proc. Amer. Math. Soc. 120 (1994), 647-649
MSC: Primary 42B20; Secondary 47B35
MathSciNet review: 1195475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under certain hypotheses including a Hörmander-type condition on the convolution kernel $ K$ we show that $ K{\ast}f$ belongs to the space $ \operatorname{BMO} ({{\mathbf{R}}^n})$ whenever $ f$ belongs to the space $ {L^{p,\infty }}({{\mathbf{R}}^n})$ (weak $ {L^p}$) for certain $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 47B35

Retrieve articles in all journals with MSC: 42B20, 47B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1195475-4
PII: S 0002-9939(1994)1195475-4
Article copyright: © Copyright 1994 American Mathematical Society